Archivos de Bronconeumología Archivos de Bronconeumología
Arch Bronconeumol 2007;43:519-22 - Vol. 43 Núm.9 DOI: 10.1157/13109474
Toxicidad pleuropulmonar precoz asociada al tratamiento con cabergolina, un fármaco antiparkinsoniano
Early Pleuropulmonary Toxicity Associated With Cabergoline, an Antiparkinsonian Drug
Christian Villavicencioa, Alba Ramírez-Sarmientob, Ángel Gayetec, Santiago Graud, Mauricio Orozco-Levib
a Servicio de Geriatr��a. Hospital del Mar. Hospital de la Esperanza. Centro F��rum. Instituto de Atenci��n Geri��trica y Sociosanitaria (IAGS). Barcelona. Espa��a.
b Servicio de Neumolog��a. Hospital del Mar. Unidad de Investigaci��n Muscular y del Sistema Respiratorio (URMAR). IMIM. CEXS-Universidad Pompeu Fabra. Barcelona. Espa��a.
c Servicio de Radiolog��a. CRC-Mar. Hospital del Mar. Barcelona. Espa��a.
d Servicio de Farmacia. Hospital del Mar. Barcelona. Espa��a.
Resumen
We report a case of pleural effusion, pericardial thickening, and pulmonary involvement in a patient with dry cough, dyspnea, edema, and changes in the skin of the lower limbs. Treatment with cabergoline (Sogilen) had been started 4 months earlier. Pleural effusion, pericardial thickening, and impaired pulmonary function (airflow obstruction, increased airway resistance, and reduced carbon monoxide diffusing capacity) were observed. The Naranjo scale pointed to a probable relationship between cabergoline and these adverse effects. We report on outcome after 2 months of follow-up, during which time there was a slow and incomplete improvement in respiratory function. This is the first case in our practice setting of early pleuropulmonary toxicity associated with cabergoline.
Palabras clave
Derrame pleural, Toxicidad pulmonar, Cabergolina
Keywords
Pleural effusion, Pulmonary toxicity, Cabergoline
Arch Bronconeumol 2007;43:519-22 - Vol. 43 Núm.9 DOI: 10.1157/13109474